Giddiness

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I was punched in the back of my head three months ago, and getting on and off headache. Why?

Query: Hello doctor,I am 21 years old female. I punched in the back of my head three months ago, and I have been having headaches, dizziness, and hard time catching my balance when I stand up. I daily wake up and go to bed with a headache. I have tried Tylenol, and nothing seems to help. I am not taking an...  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your post, as you have mentioned in your post that you were hit on the back of the head and now have giddiness and difficulty in balancing, I would suggest, 1. You will need an MRI brain and cervical spine to role out any abnormality of the brain stem...  Read Full »

Why have I developed tinnitus after using nasal spray?

Query: Hello doctor, I have developed tinnitus after using a nasal spray Sudafed, please assist. Not on any medication, hearing is fine. I was suffering slightly with dizziness prior to the tinnitus four months back which had cleared by then.  Read Full »


Dr. Magesh T

General Medicine Physician, Internal Medicine Physician, Family Physician

Answer: Hi, Welcome to icliniq.com. I just went through the complaints that you been having. This sounds like peripheral vertigo and this is how people usually present with. The treatment management part, take a tablet called Betahistine 16 milligrams twice daily for three days followed by once a day for ...  Read Full »

I have a problem of head spinning and vomiting quite often. Why?

Query: Hello doctor, I have a constant problem with my head spinning and vomiting. Recently, this has started (during the last three months). Suddenly, it feels that my head is spinning and then after a few minutes I feel to throw up. I almost require a support during my head spinning. Afterward, (after I...  Read Full »


Dr. Vedprakash Verma

General Medicine Physician, Internal Medicine Physician, General Practitioner, Family Physician

Answer: Hello, WeIcome to icliniq.com. I have seen all your reports (attachment removed to protect patient identity). ECG and 2D echo which are showing no heart disease and cardiac output are also good. Now, we will come to your complaint. Spinning followed by vomiting, the first reason may be due to orth...  Read Full »

My mom has been suffering from head spinning. Why?

Query: Hi doctor, My mom is suffering from sciatica pain. She is 45 years old. Her doctor suggested complete bed rest for two months. It has been a month for now. She is facing trouble to take breath properly (night times). She is having head spinning and a sensation of falling from bed. She is having hi...  Read Full »


Dr. Sreejith Mg

General Medicine Physician, Internal Medicine Physician, Diabetologist

Answer: Hi, Welcome to icliniq.com. The possibilities for her head spinning are as follows. Probably, your mom is suffering from benign paroxysmal positional vertigo (BPPV). It can be controlled by a tablet like Vertin16 mg (Betahistine) or Stugeron (Cinnarizine) at bedtime or twice daily. The second po...  Read Full »

Is it safe to pair Gabapentin with Metoclopramide?

Query: Hello doctor, I suffer from chronic migraines, and I take Gabapentin, 1800 mg daily for prevention. Recently, a GP recommended Metoclopramide, 30 mg daily to help with nausea, but I have yet to take it, as I am concerned about the combination. Is this a safe pair of drugs to use together? Thank you...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. I would like to state that Gabapentin and Metoclopramide have no major interactions and can be taken together. However, there are reports of increased side effects such as giddiness and sedation. Some of the individuals with...  Read Full »

What could be the reason for giddiness and high BP?

Query: Hi doctor, I am 22 years old. My weight is 70 kg and height is 5'6". I have some giddiness problem for the past two years. Doctors termed it as excessive stress, anxiety and tension. Before four months I had giddiness and high BP. Then at times I feel like taking long breaths and weakness in legs. M...  Read Full »


Dr. Naresh Kumar Monigari

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I had gone through all the data you have posted. Some things are important in what you said. First diagnosis of hypertension HTN at 22 years of age has to be seriously looked into unless there is strong family history for the same. For the diagnosis of HTN three offi...  Read Full »

Is multiple sclerosis the right diagnosis for him?

Query: Hello doctor, My 66-year-old father who is a retired school teacher was having a cold and cough for 10 days. One month back, he developed slurred speech and blurred vision, double vision, giddiness, imbalance, nasal intonation of voice, hypertension. Blood pressure was fluctuating. As per him, symp...  Read Full »


Dr. Aida Quka

Neurologist

Answer: Hello, Welcome to icliniq.com. Your father's symptoms are not typical of MG (myasthenia gravis). I would exclude MS (multiple sclerosis) due to his age and MRI (magnetic resonance imaging) findings although his past history of optic neuritis. A stroke cannot be excluded although I would directly ...  Read Full »

I have a pain, swelling and stiffness in my neck. Please suggest a treatment.

Query: Hello doctor, I am a 60 year old male weighing 70 kg. I have a swelling at the back of the neck. There is also a neck stiffness and giddiness as if the blood supply to the head reduced. I had sudden stretching at the same point 10 years back and had suffered the same problem for six months th...  Read Full »


Dr. Chandra Prakash Tanwar

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. You had a sudden stretching of the neck, followed by severe pain 10 years back. Now, you are complaining of the same pain with swelling at the back of the neck with a feeling of giddiness. From your description, it seems that there is some sort of an injury to your c...  Read Full »

My husband has not had a bowel movement in two days. Why?

Query: Hello doctor, My husband has not had a bowel movement in two days. His urine is close to brown. When he lays down, there is a pressure on his head. When he stands up, he is dizzy and off balance. He drank close to a gallon of water yesterday and did not have the bowel all day. He did go it once but,...  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hello, Welcome to icliniq.com. Your predominant complaints are constipation, giddiness on standing and discoloration of urine. Let me explain each. In diabetes, constipation could be due to diabetic gastropathy, in which the movement of the intestine is slow. It does not, however, happen suddenly. A...  Read Full »

Am I feeling giddy because of stress?

Query: Hello doctor, I am a 29 year old male, and I have been having slight giddiness kind of feeling. I am not able to tell if it is giddiness since I did not fall or have any balance issues. This has been there for a week. I had the same symptoms two weeks back. It feels like some kind of pulling sensa...  Read Full »


Dr. Nagaraj Patil

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. It could be benign positional vertigo, which is more common. I guess you might experience giddiness when you suddenly turn your head. It is mostly because of imbalance in the middle ear fluid, usually following ear infection, which is responsible for maintaining our pos...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.